# SDR SWAA2024071800871

- Difficulty date: June 12, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT - IMPROPERLY GROUND SERVICE DOOR 114AR FABRICATED REPAIR DOUBLER AT LOWER FUSELAGE (REPAIR DOBLER MADE THICK 0.040 INCHES INSTEAD 0.050 INCHES) 2024-376672<[01] MADE AND DRILLED REPAIR PARTS [2] DOUBLER WITH MATERIAL USED ALUMINUM SHEET P/N: 2024T3 0.050; P.O# 2023 263313 IAW B737-700 SRM 53-10-15-2R-4 REPAIR 4 PARAGRAPH 4.E FIG. 204 TABLE 201;[02] CORRECTED STEP 1 MADE AND DRILLED REPAIR PARTS [2] DOUBLER WITH MATERIAL USED ALUMINUM SHEET P/N: 2024T3 0.050?; P.O# 2023 263313 IAW B737-700 SRM 53-10-15-2R-4 REPAIR 4 PARAGRAPH 4.E FIG. 204 TABLE 201;[03] CERTIFIED CORRECTIVE ACTION 2; COMPLETED  RII
